# SDR SCNA20250818324

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 55,496 hours, 29,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L EMERGENCY EXIT PLACARDS (TOP AND BOTTOM) AND FLOOR EXIT LIGHTING IN THE AFT CABIN DID NOT ILLUMINATE WITH AC POWER OFF.  REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06.
